Dimensions of the Julia sets of rational maps with the backward contraction property

Tom 198 / 2008

Huaibin Li, Weixiao Shen Fundamenta Mathematicae 198 (2008), 165-176 MSC: Primary 37F35. DOI: 10.4064/fm198-2-6

Streszczenie

Consider a rational map $f$ on the Riemann sphere of degree at least $2$ which has no parabolic periodic points. Assuming that $f$ has Rivera-Letelier's backward contraction property with an arbitrarily large constant, we show that the upper box dimension of the Julia set $J(f)$ is equal to its hyperbolic dimension, by investigating the properties of conformal measures on the Julia set.

Autorzy

  • Huaibin LiMathematics Department
    University of Science and Technology of China
    Hefei 230026, China
    e-mail
  • Weixiao ShenMathematics Department
    University of Science and Technology of China
    Hefei 230026, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek